MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC ULTRASET CAPD DISPOSABLE DISCONNECT Y-SET; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

VANTIVE US HEALTHCARE LLC ULTRASET CAPD DISPOSABLE DISCONNECT Y-SET; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number L5C4366
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Abdominal Pain (1685); Peritonitis (2252)
Date of Event 12/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A peritoneal dialysis (pd) patient experienced peritonitis manifested by cloudy effluent and abdominal pain.The patient was using capd (continuous ambulatory pd) sterile fluid path y set.It was reported that the "sample port with the blue piece was leaking when doing the exchange", further reported as "while flushing the line before it starts it leaks".The patient received unspecified treatment for the event.It was not reported if the patient was hospitalized for the event.At the time of this report, the patient outcome was not reported.It was reported that pd therapy was put on hold.No additional information is available.
 
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: h6 and h11.H11: the device was not returned, and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
ULTRASET CAPD DISPOSABLE DISCONNECT Y-SET
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
deerfield IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - MOUNTAIN HOME
1900 north highway 201
mountain home AR 72653
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
8153072966
MDR Report Key24044562
Report Number2314912-2026-00017
Device Sequence Number13382464
Product Code KDJ
UDI-Device Identifier00085412090085
UDI-Public(01)00085412090085(10)L5C4366(17)210411
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K961825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/11/2021
Device Catalogue NumberL5C4366
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMIA MACHINE.; EXTRANEAL.; PD CATHETER - UNKNOWN MANUFACTURER.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale